Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 137, NWS Pueblo, CO

June 11, 2015Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2015, 5:14 PM MDT for Prowers County, Colorado. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 5:14 PM MDT (23:14 UTC)
Expired
Jun 11, 2015, 6:00 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
50.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 160 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:14 PM MDTHAIL 2.55 Wnw Granada, CO
Jun 11, 5:28 PM MDTHAIL 2.5Granada, CO
Jun 11, 5:35 PM MDTHAIL 2Granada, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 12:14 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WUUS55 KPUB 112314
SVRPUB
COC099-120000-
/O.NEW.KPUB.SV.W.0137.150611T2314Z-150612T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 600 PM MDT

* AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANADA...OR
  11 MILES EAST OF LAMAR...MOVING EAST AT 25 MPH.

  HAZARD...TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLLY...GRANADA...HARTMAN AND BRISTOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3799 10253 3816 10245 3809 10204 3781 10205
TIME...MOT...LOC 2314Z 289DEG 20KT 3806 10241 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...<50MPH
 
$$

PGW
2 follow-up statements
470 
WWUS55 KPUB 112333
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
533 PM MDT THU JUN 11 2015

COC099-120000-
/O.CON.KPUB.SV.W.0137.000000T0000Z-150612T0000Z/
PROWERS CO-
533 PM MDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...

AT 533 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANADA...OR
12 MILES WEST OF COOLIDGE...MOVING EAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA...HARTMAN AND BRISTOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3799 10253 3816 10245 3809 10204 3781 10205
TIME...MOT...LOC 2333Z 280DEG 23KT 3805 10224 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

PGW
143 
WWUS55 KPUB 112341
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT THU JUN 11 2015

COC099-120000-
/O.CON.KPUB.SV.W.0137.000000T0000Z-150612T0000Z/
PROWERS CO-
541 PM MDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

AT 540 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLY...OR 9
MILES WEST OF COOLIDGE...MOVING EAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA AND HARTMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3791 10233 3813 10229 3809 10204 3781 10205
TIME...MOT...LOC 2340Z 289DEG 20KT 3804 10219 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$
PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 11, 3:43 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU JUN 11 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 343 PM MDT THU JUN 11 2015

...FLASH FLOODING POSSIBLE TONIGHT AND INTO FRIDAY FOR SOUTH CENTRAL
AND SOUTHEAST COLORADO...

UPPER TROF OVER THE GREAT BASIN WILL MOVE SLOWLY ACROSS COLORADO
TONIGHT AND FRIDAY.  WATCHING LIGHTNING BLOSSOMING ACROSS WESTERN
PORTIONS OF THE FORECAST AREA ACROSS THE LA GARITAS AND SAN JUANS
AHEAD OF A SHORTWAVE LIFTING OUT AHEAD OF THE UPPER TROF INTO SW CO.

MEANWHILE...SURFACE FRONT LIES ACROSS THE AKRNASAS RIVER VALLEY IN
EASTERN CO...WITH DEW POINTS BEHIND IT IN THE MID TO UPPER
50S...THOUGH DEW POINTS FARTHER SOUTH ARE NOT ALL THAT MUCH
LOWER...STILL IN THE LOWER 50S.  AS THE FRONT DROPS
SOUTHWARD...INCREASING SURFACE DEW POINTS SHOULD PUSH PRECIP WATERS
OVER AN INCH ACROSS THE SOUTHEAST PLAINS...WHICH IS ABOVE THE 90TH
PERCENTILE AS FAR AS CLIMO GOES.  FRONT HAS ALREADY BEEN THE
INITIATOR OF CONVECTION EARLY THIS AFTERNOON...AND WITH CAPES
RUNNING 1500+ J/KG...AND DEEP LAYER SHEARS RUNNING AROUND 40-50
KTS...INGREDIENTS CERTAINLY IN PLACE FOR SEVERE THUNDERSTORMS TODAY.
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY STORM THREATS...BUT
INITIAL INTENSE UPDRAFTS MAY BE ABLE TO SPIN UP A BRIEF TORNADO OR
TWO...ESPECIALLY ALONG ANY BOUNDARIES.

MEANWHILE...THUNDERSTORMS ACROSS THE WESTERN MOUNTAINS WILL ALSO
CARRY THE THREAT FOR HEAVY RAINFALL...WITH PRECIP WATERS RUNNING
AROUND 160% OF NORMAL.  HOWEVER...SUSPECT THAT INTENSE RAINFALL
RATES WILL BE A TAD SPOTTIER IN NATURE VS THE SOUTHEAST MOUNTAINS
AND PLAINS.  WITH AREA RIVERS ALREADY RUNNING HIGH DUE TO A DELAYED
SNOW PACK MELT OFF...ANY RAINFALL COULD EXACERBATE SWOLLEN CREEKS
AND STREAMS RESULTING IN FLASH FLOODING.  BASED ON NEW INFORMATION
CONCERNING THE SOUTH ARKANSAS RIVER BETWEEN PONCHA AND SALIDA
RUNNING HIGH...DECIDED TO ADD THE UPPER ARKANSAS RIVER VALLEY TO THE
FLASH FLOOD WATCH FOR TODAY TRHOUGH FRIDAY.

TONIGHT...THUNDERSTORMS SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX
ACROSS EASTERN CO...THOUGH MODELS VARY ON HOW FAR NORTH OR SOUTH THE
CORE OF THE PRECIPITATION WILL BE AFTER 06Z.  GIVEN THE FRONTAL
POSITION...THINK THE FARTHER SOUTH SOLN OF THE NAM MAY BE MORE
CORRECT VS THE GFS.  FOLLOWING THE 4KM NAM12...2ND ROUND OF
THUNDERSTORMS TRIGGERED BY THE SHORTWAVE SHOULD MOVE EAST OF THE I-
25 CORRIDOR BY 9 PM...THEN OUT ONTO THE PLAINS.  SO BURN SCARS MAY
BE UNDER THE GUN A LITTLE LONGER THAN ORIGINALLY ANTICIPATED.   AS
THUNDERSTORMS CONTINUES ACROSS THE SOUTHEAST PLAINS INTO THE
OVERNIGHT HOURS...EVENT MAY PROGRESS TOWARDS A FLASH FLOOD AND
EVENTUALLY A RIVER FLOOD EVENT...DEPENDING ON WHERE THE HEAVIER RAIN
FALLS AND HOW QUICKLY IT ROUTES INTO AREA RIVERS.  GROUND IS PRETTY
SATURATED...AND RIVER IS ALREADY AT OR NEAR FLOOD STAGE AT PLACES
CANON CITY...AVONDALE...LA JUNTA.  SO HEAVY RAINFALL IN THE WRONG
SPOTS COULD LEAD EXACERBATE HIGH WATER CONDITIONS.

MODELS STILL DIFFER ON HOW MUCH RAIN FALLS ALONG THE LOWER EASTERN
SLOPES OF THE SE MTS/PLAINS OVERNIGHT.  UPSLOPE SURE BODES FOR
KEEPING SHOWERS AND THUNDERSTORMS GOING THROUGH THE OVERNIGHT HOURS.
HUNCH IS THAT NAM QPF IS OVERDONE IN WESTERN PUEBLO/EASTERN FREMONT
COUNTIES...LIKELY SUFFERING FROM SOME CONVECTIVE FEEDBACK.  BUT
GIVEN ALL THE PARAMETERS IN PLACE...WILL NEED TO BE ON GUARD FOR
FLASH FLOODING INTO THE OVERNIGHT HOURS.

FRIDAY SHOULD START OUT FAIRLY WET. THEN ANOTHER ROUND OF AFTERNOON
THUNDERSTORMS.  CAPE AND SHEAR ARE MUCH LESS...AND ACTIVITY MAY BE
MORE TIED TO THE MOUNTAINS AND THE SOUTHERN BORDER AREAS.  BUT
STEERING FLOW ALOFT LOOKS WEAKER TOO...SO CAN'T ARGUE WITH THE
DURATION OF THE FLASH FLOOD WATCH THROUGH 7 PM FRIDAY AT THIS
POINT...THOUGH EASTERN PLAINS MAY BE ABLE TO BE TAKEN DOWN SOONER.
-KT

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 343 PM MDT THU JUN 11 2015

FRIDAY NIGHT-SUNDAY...LATEST MODELS CONTINUE GENERALLY WEAK WEST TO
NORTHWEST FLOW ALOFT ACROSS THE STATE WITH A WEAK BAGGY TROUGH
SLOWLY TRANSLATING ACROSS THE AREA. MOISTURE REMAINS IN PLACE ACROSS
THE AREA WHICH WILL LEAD TO DAILY CHANCES OF SHOWERS AND STORMS
THROUGH THE WEEKEND. MODELS SEEM TO BE SUFFERING FROM CONVECTIVE
FEEDBACK ISSUES...AND WOULD EXPECT THE  BEST CHANCES OF SEEING STORMS
IN THE AFTERNOON AND EVENING HOURS...MOST NUMEROUS OVER AND NEAR THE
HIGHER TERRAIN. WITH GOOD MOISTURE IN PLACE AND EXPECTED SLOW
MOVEMENT OF STORMS...MODERATE TO HEAVY RAINFALL AND LOCALIZED FLASH
FLOODING WILL REMAIN AN ISSUE THROUGH THE WEEKEND.

SUNDAY NIGHT-MONDAY NIGHT...AN UPPER TROUGH MOVING ACROSS THE
NORTHERN ROCKIES AND NORTHERN PLAINS LOOKS TO SEND A FRONT ACROSS
EASTERN COLORADO SUNDAY NIGHT...WITH RESURGENCE OF MOIST UPSLOPE
FLOW LEADING TO A POSSIBLE UPTICK IN STORMS ACROSS EASTERN COLORADO
MONDAY AFTERNOON AND EVENING. INCREASED WESTERLY FLOW ALOFT WILL
HELP TO DRY OUT THE ATMOSPHERE ACROSS THE WESTERN HALF OF THE
AREA...THOUGH MAY ALSO LEAD TO STRONG TO SEVERE STORMS ACROSS
EASTERN COLORADO.

TUESDAY-THURSDAY...A DRYING TREND COULD BE IN THE OFFING AS
MODERATE WEST TO SOUTHWEST FLOW ALOFT LOOKS TO CONTINUE ACROSS THE
REGION. THIS PATTERN WOULD SUGGEST A SLOW DRYING OF AVAILABLE
MOISTURE LEADING TO MORE ISOLATED...DIURNALLY AND TERRAIN DRIVEN
CONVECTION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 343 PM MDT THU JUN 11 2015

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS
THIS AFTERNOON AND EVENING BRINGING BRIEF MVFR CONDITIONS WITH
+TSRA. COULD SEE SOME LARGE HAIL WITH THE STRONGER STORMS...
PARTICULARLY FOR KCOS AND KPUB. ACTIVITY SHOULD CONGEAL INTO A
THUNDERSTORM COMPLEX ACROSS THE SOUTHEAST PLAINS WITH UPSLOPE FLOW
RESULTING IN THE DEVELOPMENT OF MVFR CIGS FOR KCOS AND KPUB INTO
THE OVERNIGHT HOURS. POCKETS OF LIGHT TO MODERATE RAIN WILL
CONTINUE INTO THE OVERNIGHT HOURS. CIGS MAY STAY MVFR THROUGH MUCH
OF THE DAY AT BOTH KCOS AND KPUB. MAIN WINDOW FOR THUNDERSTORMS AT
KALS WILL BE THIS AFTERNOON AND EVENING. CIGS/VIS SHOULD STAY
PRIMARILY VFR. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ058>089-093>099.

&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1108 AM MDT THU JUN 11 2015

COZ058>089-093>099-121715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1108 AM MDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE
REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT
WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET
MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL
OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE
RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN
SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING
OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7
PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH
THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH
THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON
ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM
COMPLEX DEVELOPS.

IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL
BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE
HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO
TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN
COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT
INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS
POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON
MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS
THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU
ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T
DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3
INCHES POSSIBLE THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE
MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND
THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE
WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED
THREAT OF FLOODING AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.

31/23

In the hours before

Local storm report, Jun 11, 4:54 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
454 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             5 E WILEY               38.16N 102.63W
06/11/2015  M2.00 INCH       PROWERS            CO   TRAINED SPOTTER

&&

PP
Local storm report, Jun 11, 4:55 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             4 NE LAMAR              38.12N 102.56W
06/11/2015  M2.00 INCH       PROWERS            CO   TRAINED SPOTTER

&&

PP
Special weather statement, Jun 11, 5:05 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT THU JUN 11 2015

COZ081-082-084-085-112330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
505 PM MDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 530 PM MDT...

AT 504 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRYSTOLA...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.  HEAVY RAIN CAN ALSO BE EXPECTED...AND IT WILL MOVE
ACROSS WESTERN PORTIONS OF THE WALDO CANYON BURN SCAR.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...GREEN MOUNTAIN FALLS...CHIPITA PARK...CRYSTOLA AND
CASCADE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3887 10506 3896 10512 3905 10498 3894 10486
TIME...MOT...LOC 2304Z 240DEG 16KT 3895 10501

28
Special weather statement, Jun 11, 5:11 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT THU JUN 11 2015

COZ084-085-112345-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
511 PM MDT THU JUN 11 2015

...SPECIAL WEATHER STATEMENT...

AT 510 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHWESTERN COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...CIMARRON HILLS AND FALCON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3878 10482 3882 10490 3896 10479 3894 10455
TIME...MOT...LOC 2310Z 221DEG 12KT 3884 10480

28
Local storm report, Jun 11, 5:12 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             6 WSW BRISTOL           38.09N 102.42W
06/11/2015  M2.25 INCH       PROWERS            CO   STORM CHASER

&&

CORRECTED LOCATION...EVENT...SOURCE

PP
Local storm report, Jun 11, 5:13 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             6 WSW BRISTOL           38.09N 102.42W
06/11/2015  M2.25 INCH       PROWERS            CO   STORM CHASER

&&

CORRECTED EVENT TIME

PP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:31 PM MDTSpecial Weather StatementPUBBaca, Prowers44 min
Jun 11, 11:04 AM MDTAreal Flood AdvisoryPUBChaffee24 hr
Jun 11, 11:22 AM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 11, 11:35 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 11, 12:23 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Jun 11, 1:09 PM MDTRiver Flood WarningPUBFremont5 days
Jun 11, 1:26 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 11, 2:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa30 min
Jun 11, 2:44 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 11, 2:49 PM MDTAreal Flood WarningPUBChaffee72 hr
Jun 11, 2:55 PM MDTSpecial Weather StatementPUBHuerfano50 min
Jun 11, 2:56 PM MDTSevere Thunderstorm WarningPUBKiowa34 min
Jun 11, 2:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 11, 3:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo30 min
Jun 11, 3:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa52 min
Jun 11, 3:15 PM MDTSevere Thunderstorm WarningPUBPueblo45 min
Jun 11, 3:17 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
Jun 11, 3:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Jun 11, 3:29 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 11, 3:46 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jun 11, 3:47 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jun 11, 3:53 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers52 min
Jun 11, 3:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jun 11, 4:04 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jun 11, 4:10 PM MDTSevere Thunderstorm WarningPUBFremont35 min
Jun 11, 4:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo49 min
Jun 11, 4:13 PM MDTSpecial Weather StatementPUBPueblo47 min
Jun 11, 4:28 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers47 min
Jun 11, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Jun 11, 4:31 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo44 min
Jun 11, 4:39 PM MDTSevere Thunderstorm WarningPUBHuerfano, Otero, Pueblo51 min
Jun 11, 4:49 PM MDTSpecial Weather StatementPUBFremont41 min
Jun 11, 4:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 11, 4:59 PM MDTSevere Thunderstorm WarningPUBFremont31 min
Jun 11, 5:01 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero26 min
Jun 11, 5:03 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo21 min
Jun 11, 5:05 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 11, 5:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 11, 5:15 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero45 min
Jun 11, 5:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 11, 5:25 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 11, 5:32 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo28 min
Jun 11, 5:36 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero39 min
Jun 11, 5:37 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 11, 5:48 PM MDTAreal Flood WarningPUBLas Animas, Otero3 hr
Jun 11, 5:48 PM MDTSevere Thunderstorm WarningPUBBaca27 min
Jun 11, 5:51 PM MDTSevere Thunderstorm WarningPUBProwers24 min
Jun 11, 5:54 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero51 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.